# SDR TC8A97023

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3250 · Landing Gear Steering System
- Part: O-Ring
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NOSE STEERING ACCUMULATOR LEAKING.  FOUND BLOWN O-RING ATACCUMULATOR.  REMOVED AND REPLACED O-RING, OPS AND LEAK CHECKS OK IAW MM 32-10-4.
